MAUDE Adverse Event Report: CALTAG MEDSYSTEMS LTD CYTOMARK; TRANSFIX/EDTA VACUUM BLOOD COLLECTION TUBES

CALTAG MEDSYSTEMS LTD CYTOMARK; TRANSFIX/EDTA VACUUM BLOOD COLLECTION TUBES
Model Number TVT-03
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The line of the manufacturers' address '11 little balmer' was missing from the labels, tvt-03-1 foil pouch rev 5, 2023-08.Tvt-03-2 foil pouch rev 6, 2023-08.Tf-01-10.

Brand Name
CYTOMARK
Common Device Name
TRANSFIX/EDTA VACUUM BLOOD COLLECTION TUBES
Manufacturer (Section D)
CALTAG MEDSYSTEMS LTD
11 little balmer
buckingham, bucks MK18 1TF
UK  MK18 1TF
Manufacturer Contact
nicki kaenzig
11 little balmer
buckingham, bucks MK18 -1TF
UK   MK18 1TF
MDR Report Key19804846
Report Number3003315146-2024-23001
Device Sequence Number15334633
Product Code GIM
UDI-Device Identifier05060531711603
UDI-Public05060531711603
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberTVT-03
Device Catalogue NumberTVT-03-1, TVT-03-2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2023
Initial Report FDA Received Date07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown